Usted está aquí: Inicio

[Publicaciones en revistas]

    • IRREDUCIBLE NUMERICAL SEMIGROUPS HAVING TOMS DECOMPOSITION
    • [Revista]: COMMUNICATIONS IN ALGEBRA
    • [Volumen]: 35
    • [Numero]: 2
    • [Pagina inicial]: 501
    • [Pagina final]: 513
    • [Año]: 2007
    • [Autor] ([es]): ENRIQUE PARDO ESPINO, MARIA ANGELES MORENO FRIAS, JACQUES NICOLA
    • NONSTABLE K-THEORY FOR GRAPH ALGEBRAS
    • [Revista]: ALGEBRAS AND REPRESENTATION THEORY
    • [Volumen]: 10
    • [Numero]: 2
    • [Pagina inicial]: 157
    • [Pagina final]: 178
    • [Año]: 2007
    • [Autor] ([es]): ENRIQUE PARDO ESPINO, PERE ARA BERTRÁN, MARIA ANGELES MORENO FRIAS
    • THE BANACH-LIE GROUP OF LIE AUTOMORPHISM OF AN H*-ALGEBRA
    • [Revista]: BOLLETTINO UNIONE MATEMATICA ITALIANA
    • [Volumen]: 8
    • [Numero]: 10-B
    • [Pagina inicial]: 623
    • [Pagina final]: 631
    • [Año]: 2007
    • [Autor] ([es]): CANDIDO MARTIN GONZALEZ, ANTONIO JESÚS CALDERÓN MARTÍN
    • EXCHANGE LEAVITT PATH ALGEBRAS AND STABLE RANK
    • [Revista]: JOURNAL OF ALGEBRA
    • [Volumen]: 305
    • [Numero]: 2
    • [Pagina inicial]: 912
    • [Pagina final]: 936
    • [Año]: 2006
    • [Autor] ([es]): GONZALO ARANDA PINO, ENRIQUE PARDO ESPINO, MERCEDES SILES MOLINA
    • SEMILATTICES OF GROUPS AND NONSTABLE K-THEORY OF EXTENDED CUNTZ LIMITS
    • [Revista]: K-THEORY
    • [Volumen]: 37
    • [Numero]: 1-2
    • [Pagina inicial]: 1
    • [Pagina final]: 23
    • [Año]: 2006
    • [Autor] ([es]): ENRIQUE PARDO ESPINO, FRIEDRICH WEHRUNG
    • STRUCTURE OF NONUNITAL PURELY INFINITE SIMPLE RINGS
    • [Revista]: COMMUNICATIONS IN ALGEBRA
    • [Volumen]: 34
    • [Numero]: 2
    • [Pagina inicial]: 617
    • [Pagina final]: 624
    • [Año]: 2006
    • [Autor] ([es]): ENRIQUE PARDO ESPINO, MARÍA DE LOS ÁNGELES GONZÁLEZ BARROSO
    • The completeness of a polynomial vector field is determined by a transcendental trajectory
    • [Revista]: JOURNAL OF DIFFERENTIAL EQUATIONS
    • [Volumen]: 227
    • [Numero]: 1
    • [Pagina inicial]: 283
    • [Pagina final]: 300
    • [Año]: 2006
    • [Autor] ([es]): ÁLVARO BUSTINDUY CANDELAS
    • SEMILATTICES OF GROUPS AND INDUCTIVE LIMITS OF CUNTZ ALGEBRAS
    • [Revista]: JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK
    • [Volumen]: 588
    • [Pagina inicial]: 1
    • [Pagina final]: 25
    • [Año]: 2005
    • [Autor] ([es]): K.R. GOODEARL , ENRIQUE PARDO ESPINO, FRIEDRICH WEHRUNG
« Septiembre 2017 »
Septiembre
LuMaMiJuViDo
123
45678910
11121314151617
18192021222324
252627282930